advertisement
Question
Posted by: FS Kruger | 2010/11/09

Testosterone and Cataracts

I have been on Sustanon for many years and had to change to Depottestosterone when Sustanon was no longer available. Can you please explain the difference in the working between these two medications?

I had glaucoma for a number of years and finally had an operation to relieve the pressure in my eyes. I got cataracts after the op, and had the one eye attended to. I heard that there might be a correlation between the testosterone medication and eye problems. Can you please enlight me on the subject?

I am 69 years old.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo FS
Sustanon contained 3 forms of testosterone while depo Testosterone just contains one form. Depo Testosterone does not cause cateracts according to the product information gathered with clinical trials. Cateracts are quite common after 60 especially in South Africa due to high UV radiation.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/11/09

Hallo FS
Sustanon contained 3 forms of testosterone while depo Testosterone just contains one form. Depo Testosterone does not cause cateracts according to the product information gathered with clinical trials. Cateracts are quite common after 60 especially in South Africa due to high UV radiation.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement